| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that some of the buttons on the right side (main keypad) of their device were not functioning.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no patient use associated with this event.
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and was unable to duplicate or verify the reported issue.Stryker replaced the main keypad assembly due to physical damage.Thereafter proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.